A dynamic extension of the Foster–Hart measure of riskiness
Tobias Hellmann and
Frank Riedel
Journal of Mathematical Economics, 2015, vol. 59, issue C, 66-70
Abstract:
We analyze the Foster–Hart measure of riskiness for general distributions in dynamic settings. The Foster–Hart measure avoids bankruptcy in the long run. It is not time-consistent.
Keywords: Dynamic risk measures; Time-consistency; Bankruptcy; Continuous random variable (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815000555
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Dynamic Extension of the Foster-Hart Measure of Riskiness (2014) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:59:y:2015:i:c:p:66-70
DOI: 10.1016/j.jmateco.2015.05.005
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().